Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 871357, 8 pages
http://dx.doi.org/10.1155/2014/871357
Research Article

Interest of Boundary Kernel Density Techniques in Evaluating an Approximation Error of Queueing Systems Characteristics

Research Unit LaMOS (Modeling and Optimization of Systems), University of Bejaia, 06000 Bejaia, Algeria

Received 11 February 2014; Revised 9 July 2014; Accepted 23 July 2014; Published 14 August 2014

Academic Editor: Vladimir Mityushev

Copyright © 2014 Aïcha Bareche and Djamil Aïssani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aïcha Bareche and Djamil Aïssani, “Interest of Boundary Kernel Density Techniques in Evaluating an Approximation Error of Queueing Systems Characteristics,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, Article ID 871357, 8 pages, 2014. https://doi.org/10.1155/2014/871357.